Share:


A Joint Elliott Type Theorem for Twists of L-Functions of Elliptic Curves

    Virginija Garbaliauskienė Affiliation
    ; Antanas Laurinčikas Affiliation

Abstract

We consider a collection of L-functions of elliptic curves twisted by a Dirichlet character modulo q (q is a prime number), and prove for this collection a joint limit theorem for weakly convergent probability measures in the space of analytic functions as q → . The limit measure is given explicitly.

Keyword : Dirichlet character, elliptic curve, L-function of elliptic curve, probability measure, weak convergence

How to Cite
Garbaliauskienė, V., & Laurinčikas, A. (2016). A Joint Elliott Type Theorem for Twists of L-Functions of Elliptic Curves. Mathematical Modelling and Analysis, 21(6), 752-761. https://doi.org/10.3846/13926292.2016.1241191
Published in Issue
Nov 17, 2016
Abstract Views
187
PDF Downloads
102